# SDR SIMA20170106004

- Difficulty date: January 6, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 40,874 hours, 36,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SKIN CRACKED.  REPAIRED THE SKIN IAW ERS-CR-53MR-2541
